MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG 1688 AIM 4K CAMERA HEAD WITH INTEGRATED COUPLER; Laparoscope, General & Plastic Surgery

Stryker Endoscopy-San Jose PKG 1688 AIM 4K CAMERA HEAD WITH INTEGRATED COUPLER; Laparoscope, General & Plastic Surgery
Catalog Number 1688610122
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the camera is not displaying a quality image.The image quality issue was unspecified.Therefore, there was poor image quality.

Brand Name
PKG 1688 AIM 4K CAMERA HEAD WITH INTEGRATED COUPLER
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50266021
Report Number0002936485-2026-00638
Device Sequence Number10587918
Product Code GCJ
UDI-Device Identifier07613327418996
UDI-Public07613327418996
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K182160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1688610122
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/16/2026
Supplement Report FDA Received Date09/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown